Reverse mathematics of some topics from algorithmic graph theory

Volume 157 / 1998

Peter G. Clote, Jeffry L. Hirst Fundamenta Mathematicae 157 (1998), 1-13 DOI: 10.4064/fm-157-1-1-13


This paper analyzes the proof-theoretic strength of an infinite version of several theorems from algorithmic graph theory. In particular, theorems on reachability matrices, shortest path matrices, topological sorting, and minimal spanning trees are considered.


  • Peter G. Clote
  • Jeffry L. Hirst

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image